JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Diametral dimensions of Fréchet spaces

Tom 234 / 2016

Loïc Demeulenaere, Leonhard Frerick, Jochen Wengenroth Studia Mathematica 234 (2016), 271-280 MSC: 46A04, 46A11, 46A63. DOI: 10.4064/sm8597-6-2016 Opublikowany online: 29 August 2016

Streszczenie

The diametral dimension is an important topological invariant in the category of Fréchet spaces which has been used, e.g., to distinguish types of Stein manifolds. We introduce variants of the classical definition in order to solve an old conjecture of Bessaga, Mityagin, Pełczyński, and Rolewicz at least for nuclear Fréchet spaces. Moreover, we clarify the relation between an invariant recently introduced by Terzioğlu and the by now classical condition $(\overline \Omega )$ of Vogt and Wagner.

Autorzy

  • Loïc DemeulenaereDépartement de Mathématiques, B37
    Université de Liège
    4000 Liège, Belgium
    e-mail
  • Leonhard FrerickFB IV – Mathematik
    Universität Trier
    54286 Trier, Germany
    e-mail
  • Jochen WengenrothFB IV – Mathematik
    Universität Trier
    54286 Trier, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek